# SDR AALA202212300351

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit Rt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: HEAVY FORCE NEEDED TO CLOSE FIRST OFFICER`S WINDOW.  ADJUSTED AND PERFORMED FUNCTIONAL CHECK OR R2 WINDOW IAW AMM 56-12-11, HANDLE FORCES ARE WITHIN LIMITS.
